On the pythagoras numbers of real analytic surfaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 5, pp. 751-772.
@article{ASENS_2005_4_38_5_751_0,
     author = {Acquistapace, Francesca and Broglia, Fabrizio and Fernando, Jos\'e F. and Ruiz, Jes\'us M.},
     title = {On the pythagoras numbers of real analytic surfaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {751--772},
     publisher = {Elsevier},
     volume = {Ser. 4, 38},
     number = {5},
     year = {2005},
     doi = {10.1016/j.ansens.2005.04.001},
     zbl = {1087.32003},
     mrnumber = {2195258},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.ansens.2005.04.001/}
}
TY  - JOUR
AU  - Acquistapace, Francesca
AU  - Broglia, Fabrizio
AU  - Fernando, José F.
AU  - Ruiz, Jesús M.
TI  - On the pythagoras numbers of real analytic surfaces
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2005
DA  - 2005///
SP  - 751
EP  - 772
VL  - Ser. 4, 38
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.ansens.2005.04.001/
UR  - https://zbmath.org/?q=an%3A1087.32003
UR  - https://www.ams.org/mathscinet-getitem?mr=2195258
UR  - https://doi.org/10.1016/j.ansens.2005.04.001
DO  - 10.1016/j.ansens.2005.04.001
LA  - en
ID  - ASENS_2005_4_38_5_751_0
ER  - 
%0 Journal Article
%A Acquistapace, Francesca
%A Broglia, Fabrizio
%A Fernando, José F.
%A Ruiz, Jesús M.
%T On the pythagoras numbers of real analytic surfaces
%J Annales scientifiques de l'École Normale Supérieure
%D 2005
%P 751-772
%V Ser. 4, 38
%N 5
%I Elsevier
%U https://doi.org/10.1016/j.ansens.2005.04.001
%R 10.1016/j.ansens.2005.04.001
%G en
%F ASENS_2005_4_38_5_751_0
Acquistapace, Francesca; Broglia, Fabrizio; Fernando, José F.; Ruiz, Jesús M. On the pythagoras numbers of real analytic surfaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 5, pp. 751-772. doi : 10.1016/j.ansens.2005.04.001. http://www.numdam.org/articles/10.1016/j.ansens.2005.04.001/

[1] Acquistapace F., Broglia F., Fernando J.F., Ruiz J.M., On the 17th Hilbert Problem for global analytic functions, Preprint RAAG 2004.

[2] Andradas C., Díaz-Cano A., Ruiz J.M., The Artin-Lang property for normal real analytic surfaces, J. reine angew. Math. 556 (2003) 99-111. | MR | Zbl

[3] Bochnak J., Coste M., Roy M.F., Real Algebraic Geometry, Ergeb. Math. Grenzgeb., vol. 36, Springer, Berlin, 1998. | MR | Zbl

[4] Cartan H., Variétés analytiques réelles et variétés analytiques complexes, Bull. Soc. Math. France 85 (1957) 77-99. | Numdam | MR | Zbl

[5] Choi M.D., Dai Z.D., Lam T.Y., Reznick B., The Pythagoras number of some affine algebras and local algebras, J. reine angew. Math. 336 (1982) 45-82. | MR | Zbl

[6] Coen S., Sul rango dei fasci coerenti, Boll. Univ. Mat. Ital. 22 (1967) 373-383. | MR | Zbl

[7] Greenberg M.J., Lectures on Forms in Many Variables, W.A. Benjamin, New York, 1969. | MR | Zbl

[8] Gunning R., Rossi H., Analytic Functions of Several Complex Variables, Prentice-Hall, Englewood Cliffs, NJ, 1965. | MR | Zbl

[9] Jaworski P., Positive definite analytic functions and vector bundles, Bull. Acad. Pol. Sci. 30 (1982) 501-506. | MR | Zbl

[10] Jaworski P., About estimates on number of squares necessary to represent a positive-semidefinite analytic function, Arch. Math. 58 (1992) 276-279. | MR | Zbl

[11] De Jong T., Pfister G., Local Analytic Geometry, Basic Theory and Applications, Advanced Lectures in Mathematics, Vieweg, Braunschweig, 2000. | MR | Zbl

[12] Lam T.Y., The Algebraic Theory of Quadratic Forms, Mathematics Lecture Notes Series, W.A. Benjamin, Massachusetts, 1973. | MR | Zbl

[13] Mahé L., Level and Pythagoras number of some geometric rings, Math. Z. 204 (4) (1990) 615-629. | MR | Zbl

[14] Mahé L., Théorème de Pfister pour les variétés et anneaux de Witt réduits, Invent. Math. 85 (1) (1986) 53-72. | MR | Zbl

[15] Narasimhan R., Introduction to the Theory of Analytic Spaces, Lecture Notes in Math., vol. 25, Springer, Berlin, 1966. | MR | Zbl

[16] Pfister A., Quadratic Forms with Applications to Algebraic Geometry and Topology, London Math. Soc. Lecture Note Ser., vol. 217, Cambridge University Press, Cambridge, 1995. | MR | Zbl

[17] Prestel A., Delzell C.N., Positive Polynomials, Monographs in Mathematics, Springer, Berlin, 2001. | MR | Zbl

[18] Ruiz J.M., The Basic Theory of Power Series, Advanced Lectures in Mathematics, Vieweg, Braunschweig, 1993. | MR

[19] Tougeron J.-C., Idéaux de fonctions différentiables, Ergeb. Math. Grenzgeb., vol. 71, Springer, Berlin, 1972. | MR | Zbl

Cited by Sources: